# SDR HEEA087481

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,635 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Pad
- Part number: D01631
- Condition: Worn
- Location: Rotor Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR BRAKE PAD WORN.
